Browse Title Index


 
Issue Title
 
Vol 87, No 3 (2013) Centralisers in the infinite symmetric inverse semigroup Abstract
Janusz Konieczny
 
Vol 89, No 2 (2014) Character clusters for Lie algebra modules over a field of non-zero characteristic Abstract
D. W. Barnes
 
Vol 93, No 3 (2016) Characterisation of the Fourier transform on compact groups Abstract
N. Shravan Kumar, S. Sivananthan
 
Vol 90, No 2 (2014) Characterisations of Hardy growth spaces with doubling weights Abstract
E. Doubtsov
 
Vol 95, No 2 (2017) Characterisations of partition of unities generated by entire functions in \(\mathbb{C}^d\) Abstract
O. Christensen, H. O. Kim, R. Y. Kim
 
Vol 84, No 2 (2011) Characterizations of Jordan derivations on strongly double triangle subspace lattice algebras Abstract
jiankui li
 
Vol 86, No 3 (2012) Chief factors covered by projectors of soluble Leibniz algebras Abstract
Donald William Barnes
 
Vol 87, No 2 (2013) Classification of quiver Hopf algebras and pointed Hopf algebras of type one Abstract
Shouchuan Zhang, Hui-xiang Chen, Yao-Zhong Zhang
 
Vol 98, No 1 (2018) Classification of cubic homogeneous polynomial maps with Jacobian matrices of rank two Abstract
M. de Bondt, X. Sun
 
Vol 97, No 1 (2018) Classification of reflection subgroups minimally containing \(p\)-Sylow subgroups Abstract
K. D. Townsend
 
Vol 96, No 3 (2017) Closure operators, frames and neatest representations Abstract
R. Egrot
 
Vol 96, No 3 (2017) CM fields without unit-primitive elements Abstract
C. Greither, T. Zaimi
 
Vol 98, No 3 (2018) Coarse coherence of metric spaces and groups and its permanence properties Abstract
B. Goldfarb, J. L. Grossman
 
Vol 95, No 3 (2017) Coefficient estimates for some classes of functions associated with \(q\)-function theory Abstract
S. Agrawal
 
Vol 84, No 1 (2011) COHERENT STATES IN BERNOULLI NOISE FUNCTIONALS Abstract
Caishi Wang, Qi Han
 
Vol 84, No 2 (2011) Cohomological characterizations of character pseudo-amenable Banach algebras Abstract
Rasoul Nasr-Isfahani
 
Vol 86, No 2 (2012) Cohomology and profinite topologies for solvable groups of finite rank Abstract
Karl Lorensen
 
Vol 97, No 1 (2018) Cohomology of filiform Lie algebras over fields of characteristic two Abstract
I. Tsartsaflis
 
Vol 84, No 3 (2011) COMMON FIXED POINTS FOR SEMIGROUPS OF POINTWISE LIPSCHITZIAN MAPPINGS IN BANACH SPACES Abstract
Wojciech M Kozlowski
 
Vol 98, No 1 (2018) Common slots of bilinear and quadratic Pfister forms Abstract
A. Chapman
 
Vol 88, No 3 (2013) Commutativity degree of a class of finite groups and consequences Abstract
R. K. Nath
 
Vol 99, No 3 (2019) Compact weighted composition operators on \(H^p\)-spaces Abstract
C.-O. Lo, A. W. -K. Loh
 
Vol 94, No 3 (2016) Compactness of spaces of convex and simple quadrilaterals Abstract
A. González, J. L. López-López
 
Vol 95, No 2 (2017) Comparing the generalised roundness of metric spaces Abstract
L. Levy-Moore, M. Nichols, A. Weston
 
Vol 89, No 2 (2014) Comparison of measures of totally positive polynomials Abstract
V. Flammang
 
226 - 250 of 1065 Items << < 5 6 7 8 9 10 11 12 13 14 > >>